# SDR AALA20001202

- Difficulty date: July 20, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N1431B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11416
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G

## Discrepancy

DFW - FLT T1099 - DURING LEVEL CRUISE AT FL 350 WITH WING/TAIL ANTI-ICE ON, RECEIVED CABIN ALT ALERT ON MFDS.  CABIN ALTITUDE INDICATED IN EXCESS OF 2,000 FEET PER MINUTE.  DONED OXYGEN MASK AND ACTIVATED OXYGEN SYSTEM.  AT 10,000 FEET CRUISING ALTITUDE, ANTI-ICE OFF, AND CABIN ALTITUDE 1,500 FEET WITH RATE OF CLIMB STEADY AT ZERO.  LANDED DFW WITHOUT INCIDENT.  CURRENTLY UNDER INVESTIGATION.  (X)
